# SDR SWAA2024042577954

- Difficulty date: April 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 59,202 hours, 35,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS OVERWING EMERGENCY EXIT FLOOR SIGN COVER MISSING.  INSTALLED OVERWING EMERGENCY EXIT FLOOR EXIT SIGN COVER PER AMM 33-51-01.
